Go to content
UR Home

Integral Comparison of Monsky-Washnitzer and overconvergent de Rham-Witt cohomology

Sprang, Johannes and Ertl, Veronika (2018) Integral Comparison of Monsky-Washnitzer and overconvergent de Rham-Witt cohomology. AMS Series B 2018 (5), pp. 64-72.

[img]
Preview
License: Creative Commons Attribution 3.0
PDF
Download (169kB)
Date of publication of this fulltext: 30 Aug 2018 09:01

at publisher (via DOI)

Other URL: https://www.ams.org/journals/bproc/2018-05-07/S2330-1511-2018-00038-0/, https://arxiv.org/pdf/1709.07315.pdf


Abstract

The goal of this small note is to extend a result by Christopher Davis and David Zureick-Brown on the comparison between integral Monsky-Washnitzer cohomology and overconvergent de~Rham-Witt cohomology for a smooth variety over a perfect field of positive characteristic p to all cohomological degrees independent of the dimension of the base or the prime number p. Le but de ce travail est de ...

plus


Export bibliographical data



Item type:Article
Date:14 November 2018
Institutions:Mathematics > Prof. Dr. Guido Kings
Mathematics > Prof. Dr. Niko Naumann
Projects:Open Access Publizieren (DFG)
Identification Number:
ValueType
10.1090/bproc/38DOI
Keywords:Monsky–Washnitzer cohomology, de Rham–Witt complex, over convergent. Mathematics Subject Classification 2000 : 14F30 (primary), 14F40, 13K05 (secondary)
Dewey Decimal Classification:500 Science > 510 Mathematics
Status:Published
Refereed:Yes, this version has been refereed
Created at the University of Regensburg:Yes
Item ID:37671
Owner only: item control page

Downloads

Downloads per month over past year

  1. Homepage UR

University Library

Publication Server

Contact:

Publishing: oa@ur.de

Dissertations: dissertationen@ur.de

Research data: daten@ur.de

Contact persons